Volume 12, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2487–3110
Issue 4, 1865–2486
Issue 3, 1245–1863
Issue 2, 617–1244
Issue 1, 1–616

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A symplectic manifold homeomorphic but not diffeomorphic to $\mathbb{C`P}\mskip-2mu^2 \mskip1mu\#\mskip2mu 3{\mskip2mu\overline{\mskip-2mu\mathbb{C`P}\mskip-3mu}\mskip1mu}^2$

Scott Baldridge and Paul Kirk

Geometry & Topology 12 (2008) 919–940
Abstract

In this article we construct a minimal symplectic 4–manifold and prove it is homeomorphic but not diffeomorphic to 2#3¯2.

Keywords
symplectic topology, Luttinger surgery, fundamental group, 4-manifold
Mathematical Subject Classification 2000
Primary: 57R17
Secondary: 57M05, 54D05
References
Publication
Received: 16 January 2008
Accepted: 13 February 2008
Published: 12 May 2008
Proposed: John Morgan
Seconded: Ron Fintushel, Ron Stern
Authors
Scott Baldridge
Department of Mathematics
Louisiana State University
Baton Rouge, LA 70817
Paul Kirk
Department of Mathematics
Indiana University
Bloomington, IN 47405